Alert archive / Arizona / Red Flag Warnings in 2006

Red Flag Warning 11, NWS Tucson, AZ

May 26, 2006

NWS Tucson, AZ issued this red flag warning at May 26, 2006, 2:42 PM MST. It took effect at May 27, 2006, 8:00 AM MST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 26, 2006, 2:42 PM MST (21:42 UTC)
In effect from
May 27, 2006, 8:00 AM MST
Expired
May 27, 2006, 8:00 PM MST
In force
12 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTWC 262142
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
242 PM MST FRI MAY 26 2006

...RED FLAG WARNING IN EFFECT FOR GREENLEE...GRAHAM... COCHISE...SANTA
CRUZ...SOUTHEAST PINAL AND PIMA COUNTIES FROM 8 AM UNTIL 8 PM MST SATURDAY
DUE TO STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES
AND AN EXTREME FIRE DANGER...

...FIRE WEATHER WATCH IN EFFECT FOR GREENLEE...GRAHAM...COCHISE...SANTA
CRUZ AND EASTERN PIMA COUNTIES FROM SUNDAY MORNING THROUGH SUNDAY
EVENING DUE TO STRONG SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES
AND AN EXTREME FIRE DANGER...

.WARM AND DRY CONDITIONS WILL PERSIST ACROSS SOUTHEAST ARIZONA
THROUGH THE HOLIDAY WEEKEND. A STORM SYSTEM MOVING ACROSS THE
GREAT BASIN WILL BRING AN INCREASE IN WINDS TO THE AREA FOR BOTH
SATURDAY AND SUNDAY. THE VERY DRY CONDITIONS ALONG WITH THE
INCREASE IN WINDS HAS PROMPTED THE ISSUANCE OF A RED FLAG WARNING
FOR ALL OF SOUTHEAST ARIZONA FOR SATURDAY AND THE ISSUANCE OF A FIRE
WEATHER WATCH FOR PORTIONS OF SOUTHEAST ARIZONA ON SUNDAY.

AZZ146-148-271400-
/O.UPG.KTWC.FW.A.0007.060527T1800Z-060528T0200Z/
/O.NEW.KTWC.FW.W.0011.060527T1500Z-060528T0300Z/
/O.NEW.KTWC.FW.A.0008.060528T1500Z-060529T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
242 PM MST FRI MAY 26 2006

...RED FLAG WARNING IN EFFECT FROM 8 AM TO 8 PM MST SATURDAY 
FOR FOR STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE 
HUMIDITIES AND AN EXTREME FIRE DANGER...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR GREENLEE...GRAHAM...COCHISE...SANTA CRUZ 
AND EASTERN PIMA COUNTIES FOR STRONG SOUTHWEST WINDS AND LOW 
RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MST SATURDAY. A FIRE
WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING FOR GREENLEE... GRAHAM...COCHISE...SANTA CRUZ AND EASTERN
PIMA COUNTIES (FIRE WEATHER ZONES 146 AND 148).

A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT BASIN THIS
WEEKEND...BRINGING AN INCREASE IN WINDS TO SOUTHEAST ARIZONA.
WINDS ON SATURDAY AND SUNDAY WILL TO BE SUSTAINED 15 TO 25 MPH
WITH GUSTS NEAR 40 MPH. RELATIVE HUMIDITY VALUES ARE EXPECTED TO
BE IN THE SINGLE DIGITS TO MID TEENS BOTH DAYS. THESE LOW RELATIVE
HUMIDITY VALUES IN COMBINATION WITH THE STRONG WINDS AND AN EXTREME
FIRE DANGER HAVE PROMPTED THE FIRE WEATHER WATCH FOR SATURDAY TO BE
UPGRADED TO A RED FLAG WARNING AS WELL AS A FIRE WEATHER WATCH TO
BE ISSUED FOR SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$

AZZ147-271400-
/O.UPG.KTWC.FW.A.0007.060527T1800Z-060528T0200Z/
/O.NEW.KTWC.FW.W.0011.060527T1500Z-060528T0300Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ-
242 PM MST FRI MAY 26 2006

...RED FLAG WARNING IN EFFECT FROM 8 AM TO 8 PM MST SATURDAY FOR 
STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND 
AN EXTREME FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MST SATURDAY FOR
STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND AN
EXTREME FIRE DANGER. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT
FOR SATURDAY.

A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT BASIN THIS
WEEKEND...BRINGING AN INCREASE IN WINDS TO SOUTHEAST ARIZONA.
WINDS WILL BE SUSTAINED 15 TO 25 MPH WITH GUSTS NEAR 40 MPH ON
SATURDAY. WINDS ON SUNDAY ARE EXPECTED TO BE LIGHTER...WITH
SUSTAINED VALUES NEAR 15 MPH AND GUSTS UP TO 25 MPH. RELATIVE
HUMIDITY VALUES WILL BE IN THE SINGLE DIGITS TO LOW TEENS. THESE LOW
RELATIVE HUMIDITY VALUES IN COMBINATION WITH THE STRONG WINDS AND
AN EXTREME FIRE DANGER HAVE PROMPTED THE FIRE WEATHER WATCH TO BE
UPGRADED TO A RED FLAG WARNING FOR SATURDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$
3 follow-up statements
000 
WWUS85 KTWC 271205
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
505 AM MST SAT MAY 27 2006

...RED FLAG WARNING IN EFFECT FOR GREENLEE...GRAHAM...COCHISE...
SANTA CRUZ...SOUTHEAST PINAL AND PIMA COUNTIES FROM 8 AM UNTIL 8
PM MST TODAY DUE TO STRONG AND GUSTY SOUTHWEST WINDS...LOW
RELATIVE HUMIDITIES AND AN EXTREME FIRE DANGER...

...FIRE WEATHER WATCH IN EFFECT FOR GREENLEE...GRAHAM...COCHISE...
SANTA CRUZ AND EASTERN PIMA COUNTIES FROM SUNDAY MORNING THROUGH
SUNDAY EVENING DUE TO STRONG SOUTHWEST WINDS...LOW RELATIVE
HUMIDITIES AND AN EXTREME FIRE DANGER...

.VERY WARM AND DRY CONDITIONS WILL PERSIST ACROSS SOUTHEAST
ARIZONA THIS HOLIDAY WEEKEND. A STORM SYSTEM MOVING ACROSS THE
GREAT BASIN WILL BRING AN INCREASE IN WINDS TO THE AREA TODAY AND
SUNDAY. THE VERY DRY CONDITIONS ALONG WITH THE INCREASE IN WINDS
HAS PROMPTED THE ISSUANCE OF A RED FLAG WARNING FOR ALL OF
SOUTHEAST ARIZONA FOR TODAY...AND THE ISSUANCE OF A FIRE WEATHER
WATCH FOR PORTIONS OF SOUTHEAST ARIZONA ON SUNDAY.

AZZ146-148-272200-
/O.CON.KTWC.FW.W.0011.060527T1500Z-060528T0300Z/
/O.CON.KTWC.FW.A.0008.060528T1500Z-060529T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
505 AM MST SAT MAY 27 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
8 PM MST THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
8 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM SUNDAY MORNING THROUGH SUNDAY EVENING. 

A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT BASIN THIS
WEEKEND...BRINGING AN INCREASE IN WINDS TO SOUTHEAST ARIZONA.
WINDS TODAY AND SUNDAY WILL BE SUSTAINED 15 TO 25 MPH WITH GUSTS
NEAR 40 MPH. RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE IN THE
SINGLE DIGITS TO MID TEENS BOTH DAYS. THESE VERY LOW RELATIVE
HUMIDITY VALUES IN COMBINATION WITH THE STRONG WINDS AND AN
EXTREME FIRE DANGER HAVE PROMPTED THE ISSUANCE OF A RED FLAG
WARNING TODAY...AS WELL AS A FIRE WEATHER WATCH FOR SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$

AZZ147-272200-
/O.CON.KTWC.FW.W.0011.060527T1500Z-060528T0300Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ-
505 AM MST SAT MAY 27 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
8 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
8 PM MST THIS EVENING. 

A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT BASIN THIS
WEEKEND...BRINGING AN INCREASE IN WINDS TO SOUTHEAST ARIZONA.
WINDS WILL BE SUSTAINED 15 TO 25 MPH WITH GUSTS NEAR 40 MPH TODAY. 
LESS WIND IS EXPECTED SUNDAY...WITH SUSTAINED SPEEDS NEAR 15 MPH
AND GUSTS UP TO 25 MPH. RELATIVE HUMIDITY VALUES TODAY WILL BE IN
THE SINGLE DIGITS TO LOW TEENS. THESE VERY LOW RELATIVE HUMIDITY
VALUES IN COMBINATION WITH THE STRONG WINDS AND AN EXTREME FIRE
DANGER HAVE PROMPTED THE ISSUANCE OF A RED FLAG WARNING FOR TODAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$
000 
WWUS85 KTWC 272200
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
300 PM MST SAT MAY 27 2006

...RED FLAG WARNING IN EFFECT FOR GREENLEE...GRAHAM...COCHISE...
SANTA CRUZ...SOUTHEAST PINAL AND PIMA COUNTIES UNTIL 8 PM MST
TODAY DUE TO STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE
HUMIDITIES AND AN EXTREME FIRE DANGER...

...RED FLAG WARNING IN EFFECT FOR GREENLEE...GRAHAM...COCHISE... SANTA
CRUZ AND EASTERN PIMA COUNTIES FROM 10 AM UNTIL 8 PM MST SUNDAY DUE
TO STRONG WEST TO SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND AN
EXTREME FIRE DANGER...

.WARM AND VERY DRY CONDITIONS WILL PERSIST ACROSS SOUTHEAST
ARIZONA THIS HOLIDAY WEEKEND. A STORM SYSTEM MOVING ACROSS THE
GREAT BASIN WILL BRING AN INCREASE IN WINDS TO THE AREA TODAY AND
AGAIN ON SUNDAY. THE RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA
WILL CONTINUE TODAY UNTIL 8 PM MST. THE VERY DRY CONDITIONS ALONG
WITH THE INCREASE IN WINDS FOR TOMORROW HAS PROMPTED THE FIRE
WEATHER WATCH TO BE UPGRADED TO A RED FLAG WARNING FOR PORTIONS OF
SOUTHEAST ARIZONA ON SUNDAY.

AZZ146-148-280300-
/O.UPG.KTWC.FW.A.0008.060528T1500Z-060529T0300Z/
/O.NEW.KTWC.FW.W.0012.060528T1700Z-060529T0300Z/
/O.CON.KTWC.FW.W.0011.000000T0000Z-060528T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
300 PM MST SAT MAY 27 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING FOR STRONG WEST TO SOUTHWEST WINDS...LOW RELATIVE 
HUMIDITIES AND AN EXTREME FIRE DANGER...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY 
FOR GREENLEE...GRAHAM...COCHISE...SANTA CRUZ AND EASTERN 
PIMA COUNTIES DUE TO STRONG WEST TO SOUTHWEST WINDS...LOW 
RELATIVE HUMIDITIES AND AN EXTREME FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT FOR SUNDAY. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

A LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT BASIN WILL CONTINUE
TO BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA. WINDS HAVE
PICKED UP TODAY WITH SUSTAINED VALUES OF 15 TO 30 MPH AND GUSTS
AS HIGH AS 40 MPH AT MOST STATIONS. RELATIVE HUMIDITY VALUES CONTINUE
TO BE VERY LOW WITH MOST STATIONS REPORTING VALUES IN THE SINGLE
DIGITS TO LOW TEENS. EXPECT WINDS TO DIE DOWN AROUND SUNSET THIS
EVENING BEFORE PICKING BACK UP AGAIN TOMORROW. SUSTAINED WINDS OF
15 TO 25 MPH WITH GUSTS NEAR 40 MPH ARE EXPECTED TO START MID
MORNING TOMORROW AND CONTINUE THROUGH THE DAY. ALTHOUGH RELATIVE
HUMIDITY VALUES WILL INCREASE SLIGHTLY TOMORROW...MOST STATIONS
WILL STILL BE BELOW THE 15 PERCENT CRITERIA. THESE VERY LOW
RELATIVE HUMIDITY VALUES IN COMBINATION WITH THE STRONG WINDS AND
THE EXTREME FIRE DANGER HAVE PROMPTED THE CONTINUATION OF THE RED
FLAG WARNING FOR TODAY UNTIL 8 PM MST...ADDITIONALLY THE FIRE
WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING FOR TOMORROW
FROM 10 AM UNTIL 8 PM MST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$

AZZ147-280300-
/O.CON.KTWC.FW.W.0011.000000T0000Z-060528T0300Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ-
300 PM MST SAT MAY 27 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES 
AND AN EXTREME FIRE DANGER...

A LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT BASIN WILL CONTINUE
TO BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA. WINDS HAVE
PICKED UP TODAY WITH SUSTAINED VALUES OF 15 TO 30 MPH AND GUSTS
AS HIGH AS 40 MPH AT MOST STATIONS. RELATIVE HUMIDITY VALUES CONTINUE
TO BE VERY LOW WITH MOST STATIONS REPORTING VALUES IN THE SINGLE
DIGITS TO LOW TEENS. EXPECT THESE WINDS TO DIE DOWN AROUND SUNSET
THIS EVENING. WINDS ARE EXPECTED TO BE SIGNIFICANTLY LOWER TOMORROW
FOR THE WESTERN DESERTS AS THE MAIN PORTION OF THE LOW WILL
ALREADY BE EAST OF THE AREA. THERE COULD BE SOME INCREASE IN WINDS
TOMORROW AFTERNOON...WITH SUSTAINED VALUES NEAR 15 MPH AND GUSTS
UP TO 25 MPH...BUT THEY ARE EXPECTED TO REMAIN BELOW RED FLAG
CRITERIA. THE RED FLAG WARNING WILL CONTINUE UNTIL 8 PM MST THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$
000 
WWUS85 KTWC 280314
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
814 PM MST SAT MAY 27 2006

...THE RED FLAG WARNING THAT WAS IN EFFECT UNTIL 8 PM MST THIS
EVENING HAS EXPIRED...

...RED FLAG WARNING REMAINS IN EFFECT FOR GREENLEE...GRAHAM ...
COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES FROM 10 AM UNTIL 8
PM MST SUNDAY DUE TO STRONG WEST TO SOUTHWEST WINDS...LOW RELATIVE
HUMIDITIES AND AN EXTREME FIRE DANGER...

.WARM AND DRY CONDITIONS WILL PERSIST ACROSS SOUTHEAST ARIZONA
THIS HOLIDAY WEEKEND. A STORM SYSTEM MOVING ACROSS THE GREAT BASIN
WILL BRING STRONG AND GUSTY WINDS TO THE AREA SUNDAY. THEREFORE...
THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA ON SUNDAY
REMAINS IN EFFECT.

AZZ146-148-281115-
/O.EXP.KTWC.FW.W.0011.000000T0000Z-060528T0300Z/
/O.CON.KTWC.FW.W.0012.060528T1700Z-060529T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
814 PM MST SAT MAY 27 2006

...RED FLAG WARNING HAS EXPIRED THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
SUNDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY.

THE WINDS HAVE DIMINISHED BELOW THE CRITICAL SUSTAINED 20 FOOT/10
MINUTE AVERAGE OF 20 MPH. THEREFORE...THE RED FLAG WARNING HAS
BEEN ALLOWED TO EXPIRE AT 8 PM MST THIS EVENING. 

A LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT BASIN WILL CONTINUE
TO BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA ON SUNDAY.
SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 40 MPH ARE EXPECTED
TO START DURING THE MID MORNING HOURS ON SUNDAY AND THEN CONTINUE
THROUGH THE DAY. ALTHOUGH RELATIVE HUMIDITY VALUES WILL INCREASE
SLIGHTLY TOMORROW...MOST STATIONS WILL STILL BE BELOW THE 15
PERCENT CRITERIA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE ALREADY OCCURRING...OR WILL LIKELY OCCUR. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE EXPIRATION OF THE RED FLAG WARNING THIS EVENING AND
THE CONTINUATION OF THE RED FLAG WARNING ON SUNDAY.

$$

AZZ147-280415-
/O.EXP.KTWC.FW.W.0011.000000T0000Z-060528T0300Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ-
814 PM MST SAT MAY 27 2006

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

THE WINDS HAVE DIMINISHED BELOW THE CRITICAL SUSTAINED 20 FOOT/10
MINUTE AVERAGE OF 20 MPH. THEREFORE...THE RED FLAG WARNING HAS
BEEN ALLOWED TO EXPIRE AT 8 PM MST THIS EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE EXPIRATION OF THE RED FLAG WARNING THIS EVENING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at May 26, 1:45 PM MST, 57 minutes earlier.

Area forecast discussion, May 26, 1:45 PM MST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
145 PM MST FRI MAY 26 2006

.SYNOPSIS...A TROUGH OF LOW PRESSURE WILL MOVE ACROSS THE GREAT
BASIN OVER THE WEEKEND...RESULTING IN GUSTY WINDS AND SEVERAL
DEGREES OF COOLING. STILL DRY WITH NO RAIN IN SIGHT.

&&

.DISCUSSION...STILL CLEAR AND RATHER WARM...BUT RIDGE AXIS STARTING
TO SHIFT OFF TO THE EAST. DRY CONDITIONS CONTINUE AS THE FLOW STARTS
TO GAIN A SOUTHWESTERLY INFLECTION BEHIND THE RETREATING RIDGE AND
UNDER THE APPROACHING WEST COAST TROUGH. PRECIPITABLE WATER STILL
AROUND 1/3 OF AN INCH WITH SURFACE DEWPTS IN THE TEENS TO 20S.

TROUGH DIGGING DOWN THE COAST OVER THE NEXT 24 HRS...GRADIENT
ALREADY STARTING TO INCREASE WITH GUSTY WINDS IN A FEW SPOTS THIS
AFTERNOON. STRONGEST WINDS SATURDAY AND SUNDAY...BREEZY TO WINDY
ACROSS THE AREA WITH FIRE WEATHER CONCERNS AS OUTLINED IN THE
SECTION BELOW. SEVERAL DEGREES OF COOLING WITH FALLING HEIGHTS AND
THICKNESSES...BUT STILL FAIRLY DRY THIS FAR SOUTH.

RIDGE WILL BUILD BACK IN STRONG THE SECOND HALF OF NEXT WEEK FOR A
STRONG WARMING TREND.

&&

.FIRE WEATHER...A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT
BASIN OVER THE WEEKEND. IT WILL REMAIN FAIRLY DRY THIS FAR
SOUTH...BUT THE SYSTEM WILL HAVE ENOUGH INFLUENCE TO GENERATE STRONG
GUSTY WINDS ACROSS SOUTHEAST ARIZONA. WITH THE INCREASE IN WINDS TO
THE 20 TO 25 MPH RANGE WITH HIGHER GUSTS...MINIMUM RH VALUES
APPROACHING SINGLE DIGITS AND AN EXTREME FIRE DANGER CLASS...THE
FIRE WEATHER WATCH FOR SATURDAY HAS BEEN UPGRADED TO A RED FLAG
WARNING. ALSO...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR EASTERN
AREAS ON SUNDAY. WINDS WILL DIMINISH BEHIND THE SYSTEM ON MONDAY
WITH HOT AND DRY CONDITIONS UNDER A RIDGE BUILDING BACK IN DURING
THE WEEK.

&&

.AVIATION...TAFS AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER
AT KTUS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING 8AM TO 8PM MST
SATURDAY FOR ALL OF SOUTHEAST ARIZONA INCLUDING FIRE WX ZONES
146...147 AND 148.

FIRE WEATHER WATCH SUNDAY FOR EASTERN PORTIONS OF SOUTHEAST ARIZONA
SUNDAY...INCLUDING FIRE WX ZONES 146 AND 148.
&&

WEATHER.GOV/TUCSON
Hazardous weather outlook, May 26, 2:04 PM MST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
204 PM MST FRI MAY 26 2006

AZZ019-030-033>035-271515-
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
204 PM MST FRI MAY 26 2006

...RED FLAG WARNING IN EFFECT FROM 8 AM THROUGH 8 PM MST SATURDAY FOR
STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES...AND
EXTREME FIRE DANGER CLASS...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING FOR STRONG AND GUSTY SOUTHWEST TO WEST WINDS AND LOW
RELATIVE HUMIDITIES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT BASIN OVER THE
WEEKEND. IT WILL REMAIN FAIRLY DRY THIS FAR SOUTH...BUT THE SYSTEM
WILL HAVE ENOUGH INFLUENCE TO GENERATE STRONG GUSTY WINDS ACROSS
SOUTHEAST ARIZONA. WITH THE INCREASE IN WINDS TO THE 20 TO 25 MPH
RANGE WITH HIGHER GUSTS...MINIMUM RH VALUES APPROACHING SINGLE
DIGITS AND AN EXTREME FIRE DANGER CLASS...THE FIRE WEATHER WATCH
FOR SATURDAY HAS BEEN UPGRADED TO A RED FLAG WARNING. ALSO...A
FIRE WEATHER WATCH HAS BEEN ISSUED FOR SUNDAY. WINDS WILL DIMINISH
BEHIND THE SYSTEM ON MONDAY WITH HOT AND DRY CONDITIONS UNDER A
RIDGE BUILDING BACK IN DURING THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-031-032-271515-
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
204 PM MST FRI MAY 26 2006

...RED FLAG WARNING IN EFFECT FROM 8 AM THROUGH 8 PM MST SATURDAY FOR
STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES...AND
EXTREME FIRE DANGER CLASS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT BASIN OVER THE
WEEKEND. IT WILL REMAIN FAIRLY DRY THIS FAR SOUTH...BUT THE SYSTEM
WILL HAVE ENOUGH INFLUENCE TO GENERATE STRONG GUSTY WINDS ACROSS
SOUTHEAST ARIZONA. WITH THE INCREASE IN WINDS TO THE 20 TO 25 MPH
RANGE WITH HIGHER GUSTS...MINIMUM RH VALUES APPROACHING SINGLE
DIGITS AND AN EXTREME FIRE DANGER CLASS...THE FIRE WEATHER WATCH
FOR SATURDAY HAS BEEN UPGRADED TO A RED FLAG WARNING. WINDS WILL
DIMINISH BEHIND THE SYSTEM LATER SUNDAY AND MONDAY WITH HOT AND
DRY CONDITIONS UNDER A RIDGE BUILDING BACK IN DURING THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 2:42 PM MSTFire Weather WatchTWC24 hr

Nearby

Red Flag Warnings in Arizona, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.